# SDR IXXA20251013001

- Difficulty date: October 13, 2025
- Submitted: October 13, 2025
- Operation: Air carrier
- Aircraft: N251A
- Make and model: Boeing 767323
- Aircraft serial: 29604
- Aircraft time: 86,014 hours, 15,781 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Splice
- Part number: 112T321G1
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE SEALANT IS BULGED WITH CORROSION IN THE BUTT SPLICE, ON THE UPPER EXTERIOR SURFACE OF THE LEFT-WING SKIN, 40 TO 50 INCHEC OUT FROM THE FUSELAGE.
